# SDR SIMA20250425004

- Difficulty date: April 25, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027: FWD GALLEY FWD RH FLOOR SILL HAS MULTIPLE AREAS OF CORROSION (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD GALLEY FWD RH FLOOR SILL IAW ERJ 170 SRM 51-40-08
